FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

A mathematical model: A flexible manufacturing system, prone to error, making two products each with stochastic demand schedules

Diop, Issa, Nadeau, Sylvie et Emami-Mehrgani, Behnam. 2019. « A mathematical model: A flexible manufacturing system, prone to error, making two products each with stochastic demand schedules ». American Journal of Industrial and Business Management, vol. 9, nº 1. pp. 139-168.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Nadeau, Sylvie
Affiliation: Génie mécanique
Date Deposited: 17 Jan 2019 18:36
Last Modified: 17 Jan 2019 18:36
URI: http://espace2.etsmtl.ca/id/eprint/17822

Actions (login required)

View Item View Item